# SDR 0602783256

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 26,806 hours, 11,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1548
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR LIGHT, AND 201WL, 204WL LIGHT ASSEMBLIES INOP.  REPLACED EPSU 11WL, CHECKS OK.  REFERENCE L/P 3862432, 3862433, 3862434.
